# SDR FOTR2011111814871

- Difficulty date: November 18, 2011
- Submitted: November 29, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N794AG
- Make and model: Doug DC-9-82
- Aircraft serial: 49794
- Aircraft time: 38,288 hours, 43,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Part time: 38,288 hours, 43,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LEFT CARGO TRACK HAS BLOWN OUT HOLES WITH NO EDGE DISTANCE DRILLED IN THE INBD SIDE OF SCALLOP LBL 15 BETWEEN STA 1098 AND 1117.  REPAIRED ON FASI WO 21186, NR 14871.
